Indexed Orthomodular Lattices.
Mathematische Zeitschrift, Tome 119 (1971), pp. 28-32
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171471,
author = {Melvin F. Janowitz},
title = {Indexed {Orthomodular} {Lattices.}},
journal = {Mathematische Zeitschrift},
pages = {28--32},
year = {1971},
volume = {119},
zbl = {0201.01805},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171471/}
}
Melvin F. Janowitz. Indexed Orthomodular Lattices.. Mathematische Zeitschrift, Tome 119 (1971), pp. 28-32. http://geodesic.mathdoc.fr/item/MZ_1971__119_171471/